# SDR DHL2006752001

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE DURING STANDBY POWER CHECK.  REMOVED AND REPLACED BATTERIES IN EMERGENCY EXIT ASSY.  OPS CK NORMAL IAW M/M 33-50-101, P/N MISC-062.
